# SDR VTZA97698

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Connector
- Condition: Loose
- Location: Lt/Rt Vor
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6193 - IAD-JFK - DURNIG CLIMB, MADE AN UNSCHEDULED LANDING DUE TO BOTH VOR'S READING FROM OPPOSITE SIDES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND CANNON PLUGS SWITCHED ON BACK OF CONTROL HEADS.  DISCONNECTED AND INSTALLED CANNON PLUGS ON PROPER UNIT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
